On the distribution of random Dirichlet jumps
No abstract is available for this item.
Volume (Year): LXIV (2006)
Issue (Month): 1 ()
|Contact details of provider:|| |
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Donnelly, Peter & Joyce, Paul, 1989. "Continuity and weak convergence of ranked and size-biased permutations on the infinite simplex," Stochastic Processes and their Applications, Elsevier, vol. 31(1), pages 89-103, March.
- Perman, Mihael, 1993. "Order statistics for jumps of normalised subordinators," Stochastic Processes and their Applications, Elsevier, vol. 46(2), pages 267-281, June.
- Lloyd, C. J. & Williams, E. J., 1988. "Recursive splitting of an interval when the proportions are identical and independent random variables," Stochastic Processes and their Applications, Elsevier, vol. 28(1), pages 111-122, April.
- Nils Hjort & Andrea Ongaro, 2005. "Exact Inference for Random Dirichlet Means," Statistical Inference for Stochastic Processes, Springer, vol. 8(3), pages 227-254, December.
When requesting a correction, please mention this item's handle: RePEc:mtn:ancoec:060105. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Alessio Farcomeni)
If references are entirely missing, you can add them using this form.